# SDR ASAA0380187

- Difficulty date: March 2, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FRAME SEVERLY WORN AT FS 636.  INSTALLED FILLER, ANGLE, AND PLATE ON FRAME PER SRM 53-03.  (M)
